# SDR CALA2013102992457

- Difficulty date: October 27, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 44,134 hours, 17,174 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD FLUID COMING DRAIN HOLE FWD OF RADAR ALT IN FRONT OF MAIN GEAR. FLUID COMING FROM BROKEN LINE, WHICH WAS REPAIRED, CLEANED UP LEAKING HYD FLUID.
